8 Publikationen

Alle markieren

[8]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936606
ON THE CHARACTERISTIC POLYNOMIAL OF THE GROSS REGULATOR MATRIX
Dasgupta S, Spieß M (2019)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 372(2): 803-827.
PUB | DOI | WoS
 
[7]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932015
Partial zeta values, Gross's tower of fields conjecture, and Gross-Stark units
Dasgupta S, Spieß M (2018)
Journal of the European Mathematical Society (JEMS) 20(11): 2643-2683.
PUB | DOI | WoS
 
[6]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905506
The Eisenstein cocycle and Gross's tower of fields conjecture
Dasgupta S, Spieß M (2016)
Annales mathématiques du Québec 40(2): 355-376.
PUB | DOI | WoS
 
[5]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690861
Shintani cocycles and the order of vanishing of p-adic Hecke L-series at s=0
Spieß M (2014)
Mathematische Annalen 359(1-2): 239-265.
PUB | DOI | WoS
 
[4]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673581
On special zeros of p-adic L-functions of Hilbert modular forms
Spieß M (2014)
Inventiones mathematicae 196(1): 69-138.
PUB | DOI | WoS
 
[3]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2578344
Solution of a uniqueness problem in the discrete tomography of algebraic Delone sets
Huck C, Spieß M (2013)
Journal für die reine und angewandte Mathematik (Crelle's Journal) 677: 199-224.
PUB | DOI | WoS
 
[2]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1590636
A counterexample to generalizations of the Milnor-Bloch-Kato conjecture
Spieß M, Yamazaki T (2009)
Journal of K-Theory 4(1): 77-90.
PUB | DOI | WoS
 
[1]
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609746
Derivatives of p-adic L-functions, Heegner cycles and monodromy modules attached to modular forms
Iovita A, Spieß M (2003)
INVENTIONES MATHEMATICAE 154(2): 333-384.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

8 Publikationen

Alle markieren

[8]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936606
ON THE CHARACTERISTIC POLYNOMIAL OF THE GROSS REGULATOR MATRIX
Dasgupta S, Spieß M (2019)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 372(2): 803-827.
PUB | DOI | WoS
 
[7]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932015
Partial zeta values, Gross's tower of fields conjecture, and Gross-Stark units
Dasgupta S, Spieß M (2018)
Journal of the European Mathematical Society (JEMS) 20(11): 2643-2683.
PUB | DOI | WoS
 
[6]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905506
The Eisenstein cocycle and Gross's tower of fields conjecture
Dasgupta S, Spieß M (2016)
Annales mathématiques du Québec 40(2): 355-376.
PUB | DOI | WoS
 
[5]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690861
Shintani cocycles and the order of vanishing of p-adic Hecke L-series at s=0
Spieß M (2014)
Mathematische Annalen 359(1-2): 239-265.
PUB | DOI | WoS
 
[4]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673581
On special zeros of p-adic L-functions of Hilbert modular forms
Spieß M (2014)
Inventiones mathematicae 196(1): 69-138.
PUB | DOI | WoS
 
[3]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2578344
Solution of a uniqueness problem in the discrete tomography of algebraic Delone sets
Huck C, Spieß M (2013)
Journal für die reine und angewandte Mathematik (Crelle's Journal) 677: 199-224.
PUB | DOI | WoS
 
[2]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1590636
A counterexample to generalizations of the Milnor-Bloch-Kato conjecture
Spieß M, Yamazaki T (2009)
Journal of K-Theory 4(1): 77-90.
PUB | DOI | WoS
 
[1]
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609746
Derivatives of p-adic L-functions, Heegner cycles and monodromy modules attached to modular forms
Iovita A, Spieß M (2003)
INVENTIONES MATHEMATICAE 154(2): 333-384.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung